MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5357 M/S VERITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5357 M/S VERITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5357M/S
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient presented in-clinic with a diagnostic anomaly noted on the patient's pacemaker.No intervention was taken to address the diagnostic issue and the pacemaker was explanted and replaced electively on 15 sep 2023.No adverse patient consequences were reported.
 
Additional Manufacturer Narrative
The reported event of incorrect measurement was not confirmed the device voltage was above elective replacement indicator (eri) level upon receipt.Analysis of device image indicated the device was within normal range of operation, and change in current consumption was the cause of difference in battery longevity noted in the field.Assessment of total projected longevity was performed, and the device was found to have appropriate remaining longevity.Further analysis performed found no anomalies.

Brand Name
5357 M/S VERITY ADX XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17882895
Report Number2017865-2023-47889
Device Sequence Number6976601
Product Code DXY
UDI-Device Identifier05414734006842
UDI-Public05414734006842
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2012
Device Model Number5357M/S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/18/2023
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown